# SDR FXTA20250411001

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N703BA
- Make and model: Textrn 408
- Aircraft serial: 4080039
- Aircraft time: 73 hours, 102 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 78410108
- Part serial: 33996925
- Condition: Low Pressure
- Location: Zone 700
- Part time: 73 hours, 102 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG STRUT LOW AND NEEDS SERVICED.
